Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HC9

Tanning while using meds

I have red marks and a few active pimples and I was wondering if it would be really bad to go tanning while on my meds (minocycline and tazorac). I kno they make you more sensitive to the sun but I was wondering if maybe it might help even out the red marks, not to mention my skin is so pasty and it being so cold here in the notheast I long for wamth and light even if it is artificial. Do you think it might help out or do more harm than good? Thnks everyone for all your help , I hope you all have a great holiday!! biggrin.gif

Share this post


Link to post
Share on other sites

if you tan, they will get redder, and take even more time to go away.. use lots of vinegar, helps alot.

Share this post


Link to post
Share on other sites

Thanks Pika. Iy may sound stupid but what do I do with the vinegar. Like do I dilute it and dab it with a cotton ball , how does it work? and also what type of vinegar? Thanks again

Share this post


Link to post
Share on other sites
Guest Craigems

My derm told me moderation of tanning will get rid of the red marks... yes they do get redder ... but by the same token your skin around your red marks gets red also ... then you tan ... and it bigtime fades the redness. I'm on Accutane and my derm told me to get a little sun on me ... not get burnt, but a little sun on my face and body will make the scarring fade quicker and i be a happy chappy sooner =biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×